Publications with P. Väisänen

All publications by Pauli Väisänen and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:644 Shelah, S., & Väisänen, P. (2000). On inverse \gamma-systems and the number of L_{\infty\lambda}-equivalent, non-isomorphic models for \lambda singular. J. Symbolic Logic, 65(1), 272–284. arXiv: math/9807181 DOI: 10.2307/2586536 MR: 1782119
Sh:646 Shelah, S., & Väisänen, P. (2001). On the number of L_{\infty\omega_1}-equivalent non-isomorphic models. Trans. Amer. Math. Soc., 353(5), 1781–1817. arXiv: math/9908160 DOI: 10.1090/S0002-9947-00-02604-0 MR: 1707477
Sh:718 Shelah, S., & Väisänen, P. (2002). The number of L_{\infty\kappa}-equivalent nonisomorphic models for \kappa weakly compact. Fund. Math., 174(2), 97–126. arXiv: math/9911232 DOI: 10.4064/fm174-2-1 MR: 1927234
Sh:719 Shelah, S., & Väisänen, P. (2002). On equivalence relations second order definable over H(\kappa). Fund. Math., 174(1), 1–21. arXiv: math/9911231 DOI: 10.4064/fm174-1-1 MR: 1925484
Sh:787 Shelah, S., & Väisänen, P. (2002). Almost free groups and Ehrenfeucht-Fraïssé games for successors of singular cardinals. Ann. Pure Appl. Logic, 118(1-2), 147–173. arXiv: math/0212063 DOI: 10.1016/S0168-0072(02)00037-4 MR: 1934121
Sh:812 Shelah, S., Väisänen, P., & Väänänen, J. A. (2005). On ordinals accessible by infinitary languages. Fund. Math., 186(3), 193–214. DOI: 10.4064/fm186-3-1 MR: 2191236